# SDR CALA0800807

- Difficulty date: August 22, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 28,313 hours, 15,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33509
- Condition: Cracked
- Location: Bs 400 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 400 LEFT SIDE FRAME CRACKED AT AIR CONDITIONING (AC) BRACKET BETWEEN S8L AND S9L.  REMOVED CRACK, FABRICATED AND INSTALLED REPAIR ANGLES PER EA 5310-04498 ON FRAME STATION 400 LEFT SIDE BETWEEN STR 8 LT AND STR 9 LT.
